| Catalog Number |
TRS100SB2 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
A customer reported that the trs100sb2, anchor tissue retrieval system device was used during a laparoscopic salpingectomy procedure on (b)(6) 2026, and ¿upon attempt to retract specimen, the handle failed retracting and the metal appliers pierced through the bag.Strenuous force was required to retrieve device through port site.¿.Further assessment confirmed there was no injury to patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.